Previous |  Up |  Next

Article

Title: An axiomatic approach to metric properties of connected graphs  (English)
Author: Nebeský, Ladislav
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642
Volume: 50
Issue: 1
Year: 2000
Pages: 3-14
.
Category: math
.
Summary:
MSC: 05C12
idZBL: Zbl 1033.05034
idMR: MR1745453
.
Date available: 2009-09-24T10:29:12Z
Last updated: 2012-05-31
Stable URL: http://hdl.handle.net/10338.dmlcz/127542
.
Reference: [1] M. Behzad, G. Chartrand, L. Lesniak-Foster: Graphs & Digraphs.Prindle, Weber & Schmidt, Boston, 1979. MR 0525578
Reference: [2] F. Harary: Graph Theory.Addison-Wesley, Reading (Mass.), 1969. Zbl 0196.27202, MR 0256911
Reference: [3] H. M. Mulder: The Interval Function of a Graph.Mathematisch Centrum. Amsterdam, 1980. Zbl 0446.05039, MR 0605838
Reference: [4] L. Nebeský: A characterization of the set of all shortest paths in a connected graph.Math. Bohem. 119 (1994), 15–20. MR 1303548
Reference: [5] L. Nebeský: A characterization of the interval function of a connected graph.Czechoslovak Math. J. 44 (119) (1994), 173–178. MR 1257943
Reference: [6] L. Nebeský: Visibilities and sets of shortest paths in a connected graph.Czechoslovak Math. J. 45 (120) (1995), 563–570. MR 1344521
Reference: [7] L. Nebeský: On the set of all shortest paths of a given length in a connected graph.Czechoslovak Math. J. 46 (121) (1996), 155–160. MR 1371697
Reference: [8] L. Nebeský: Geodesics and steps in a connected graph.Czechoslovak Math. J. 47 (122) (1997), 149–161. MR 1435613
Reference: [9] L. Nebeský: An algebraic characterization of geodetic graphs.Czechoslovak Math. J. 48 (123) (1998), 701–710. MR 1658245
.

Files

Files Size Format View
CzechMathJ_50-2000-1_2.pdf 273.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo